# SDR 02FDEA00612

- Difficulty date: August 28, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N322
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- Aircraft time: 92,526 hours, 24,392 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER W/W LEFT WEB CORRODED AT FWD INSP PLATE ON KEELBEAM CORROSION IS STILL EVIDENT.  CORROSION MAY ALSO BE UNDER ACCESS PLATE.  REMOVED AND REPLACED KEELBEAM PER EA 8-5310-65917.
